MathSciNet Relay Station
MathSciNet bibliographic data
MR544387 90D05 (68C25)
Fraenkel, A. S.; Yesha, Y. Complexity of problems in games, graphs and algebraic equations. Discrete Appl. Math. 1 (1979), no. 1-2, 15–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement